# SDR IPXA2023090794102

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 25,284 hours, 15,639 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PACK COVER LOOSE. REMOVED SLIDE, SLIDE COVER, & GIRT BAR IAW AMM 25 61 21.   REMOVED & REPLACED L1 DOOR ESCAPE SLIDE IAW AMM 25-61-21.
